Universidad Complutense de Madrid
E-Prints Complutense

Recurrence relations for polynomial sequences via Riordan matrices

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. and Luzón, Ana (2010) Recurrence relations for polynomial sequences via Riordan matrices. Linear Algebra and its Applications, 433 (7). pp. 1422-1446. ISSN 0024-3795

[img] PDF
Restringido a Repository staff only

334kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0024379510002892


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We give recurrence relations for any family of generalized Appell polynomials unifying so some known recurrences for many classical sequences of polynomials. Our main tool to get our goal is the Riordan group. We use the product of Riordan matrices to interpret some relationships between different polynomial families. Moreover using the Hadamard product of series we get a general recurrence relation for the polynomial sequences associated to the so called generalized umbral calculus.


Item Type:Article
Uncontrolled Keywords:Arrays; calculus; recurrence relation; Riordan matrix; generalized Appell polynomial; polynomial sequence of Riordan type; umbral calculus
Subjects:Sciences > Mathematics > Algebra
ID Code:14965
Deposited On:24 Apr 2012 10:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page